# SDR 2000UALA00301

- Difficulty date: June 4, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N410UA
- Make and model: Airbus A320-232
- Aircraft serial: 463
- Aircraft time: 21,315 hours, 7,673 cycles
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part serial: MR2130133
- Condition: Fluctuates
- Location: Aft Fuselage
- Part time: 3 hours, 2 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING  THROUGH 18,000 FEET, LARGE FLUCTUATIONS IN CABIN VERTICAL SPEED (SYS 1).  *S/D*  REPLACED OUTFLOW VALVE AND BOTH PRESSURE CONTROLLERS.
